# SDR DALA14035499233

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 31,006 hours, 21,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 110, E/E BAY MAIN BATTERY SUPPORTS DAMAGED.  R & R DAMAGED SUPPORTS IAW DWG 996454, SHEET 1, ZONE 19 AND 22.
